# SDR ENHA2014020

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N804TH
- Make and model: Cessna 208B
- Aircraft serial: 208B0421
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 29X110010NR
- Condition: Failed
- Location: Mlg Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING RT MLG TIRE WENT FLAT.  PILOT WAS UNABLE TO TAXI THE ACFT CLEAR OF THE ACTIVE RUNWAY WITHOUT DOING DAMAGE TO THE ACFT.  THIS RESULTED IN RUNWAY BEING CLOSED FOR A PERIOD OF 30 MINUTES.  MX WAS SUMMONED TO THE ACFT & THEY REPLACED THE WHEEL & TIRE ASSEMBLY, ALLOWING THE ACFT TO CLEAR THE RUNWAY.  DISASSEMBLY OF THE FLAT TIRE & WHEEL ASSEMBLY REVEALED THE TUBE HAD FAILED.
